# SDR UIEA2023091300829

- Difficulty date: September 14, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N485MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30607
- Aircraft time: 103,857 hours, 18,523 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING WHEEL WELL FOUND CORROSION NEXT TO DRAG BRACE( 1) REMOVED CORRODED "Z" CHORD FROM PANEL ASSY (65B11640-120) IAW B747 SRM 51-40-02 (WAITING FOR NEW PART) ("Z" CHORD IS MATERIAL LOSS). 2) RECEIVED STOCK CHORD, FABRICATED Z CHORD (DRILLED, TRIMMED, ALODINE & PRIMER) AND INSTALLED NEW Z CHORD ON PANEL ASSY (65B11640-120) IAW B747 DWG 65B11514 REV G & SRM 51-40-02. 3) RE-INSTALLED PANEL ASSY (65B11640-120) AT RH WING (WING STA 129 TO 225) JUST AFT OF WING LANDING GEAR IAW SRM 51-40-02. 4) NO FURTHER DEFECTS NOTED )
